# SDR AUS20040183

- Difficulty date: March 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 572700223
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPE CRACKED AND LEAKING.  LOSS OF HYDRAULIC FLUID. PIPE IS LOCATED IN RT WING LEADING EDGE.  INVESTIGATION FOUND TOOLING MARKS ON THE PIPE IN THE AREA OF THE PIPE BEND.
